# SDR AALA202408266431

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 18,637 hours, 4,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 EMERGENCY CYLINDER ACCUMULATOR PRESSURE BELOW LIMITS. TEMP 80 DEGREES F. R4-1000PSI L4-1100PSI. SERVICED R4 AND L4 DOOR ACCUMULATORS TO CORRECT PRESSURE IAW AMM 52-10-00
